Journal of the Mathematical Society of Japan

Some nonlinear degenerate diffusion equations related to population dynamics

Toshitaka NAGAI and Masayasu MIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 539-562.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396464

Digital Object Identifier
doi:10.2969/jmsj/03530539

Mathematical Reviews number (MathSciNet)
MR0702772

Zentralblatt MATH identifier
0535.92019

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 92A15

Citation

NAGAI, Toshitaka; MIMURA, Masayasu. Some nonlinear degenerate diffusion equations related to population dynamics. J. Math. Soc. Japan 35 (1983), no. 3, 539--562. doi:10.2969/jmsj/03530539. https://projecteuclid.org/euclid.jmsj/1230396464


Export citation